Alert archive / South Dakota / Areal Flood Warnings in 2018

Areal Flood Warning 21, NWS Aberdeen, SD

July 3, 2018Hand County, Spink County, South Dakota

NWS Aberdeen, SD issued this areal flood warning at Jul 3, 2018, 12:25 PM CDT for Hand County, Spink County, South Dakota. It was in force for 3 days. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2018, 12:25 PM CDT (17:25 UTC)
Expired
Jul 6, 2018, 12:30 PM CDT
In force
3 days
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Flood severity
None

Counties Hand County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 80 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 10:00 PM CDTFLASH FLOOD6 Se Orient, SDSEVERAL SECONDARY AND TOWNSHIP ROADS REMAIN UNDERWATER FROM JULY 2ND. RAINFALL ON JULY 3RD ONLY EXACERBATED THE MATTER.
Jul 5, 4:29 PM CDTHEAVY RAIN 10.353 Se Polo, SDRAIN TOTAL FROM JULY 2-4 STORMS. THE DURATION OF THE HEAVY RAIN EVENT WAS 48 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 5.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2471 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

256 
WGUS43 KABR 031725
FLWABR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Aberdeen SD
1225 PM CDT TUE JUL 3 2018

SDC059-115-041730-
/O.NEW.KABR.FA.W.0021.180703T1725Z-180704T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hand SD-Spink SD-
1225 PM CDT TUE JUL 3 2018

The National Weather Service in Aberdeen has issued a

* Flood Warning for...
  Northeastern Hand County in central South Dakota...
  Southwestern Spink County in northeastern South Dakota...

* Until 1230 PM CDT Wednesday.

* At 1218 PM CDT, emergency management and the public reported 
  continued flooding across northeast portions of Hand county. A 
  number of county and secondary roads are reported to be under 
  water, and in some areas, water continues to rise. Turtle Creek 
  will likely rise across the region through the next couple days. 
  Southwest portions of Spink county will likely also continue to 
  see lowland and rural road flooding through Wednesday. Anywhere 
  from 5 to 11 inches of rain fell across the area covered by the 
  flood warning.  

* Some locations that could experience flooding include...
  Burdette, Cottonwood Lake, Polo and Twin Lakes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4489 9855 4464 9854 4464 9915 4489 9915

$$

TDK
5 follow-up statements
229 
WGUS83 KABR 040053
FLSABR

Flood Statement
National Weather Service Aberdeen SD
753 PM CDT TUE JUL 3 2018

SDC059-115-041730-
/O.CON.KABR.FA.W.0021.000000T0000Z-180704T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hand SD-Spink SD-
753 PM CDT TUE JUL 3 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT WEDNESDAY FOR
NORTHEASTERN HAND AND SOUTHWESTERN SPINK COUNTIES...

At 752 PM CDT, slow moving thunderstorms with very heavy rainfall 
are once again affecting the warned area.

Some locations that will experience flooding include...
Burdette, Cottonwood Lake, Polo and Twin Lakes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4489 9855 4464 9854 4464 9915 4489 9915

$$

Wise
440 
WGUS43 KABR 041717
FLWABR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Aberdeen SD
1217 PM CDT WED JUL 4 2018

SDC059-115-051730-
/O.EXT.KABR.FA.W.0021.000000T0000Z-180705T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hand SD-Spink SD-
1217 PM CDT WED JUL 4 2018

The National Weather Service in Aberdeen has extended the

* Flood Warning for...
  Northeastern Hand County in central South Dakota...
  Southwestern Spink County in northeastern South Dakota...

* Until 1230 PM CDT Thursday.

* At 1211 PM CDT, emergency management reported flooding is still 
  occurring throughout northeastern Hand County. Many county and 
  secondary roads continue under water, and the flooding was only 
  aggravated by thunderstorm rainfall last evening and early this 
  morning. Turtle Creek will likely rise across the region through 
  the next couple days. Southwest portions of Spink county will 
  likely also continue to see lowland and rural road flooding 
  through Thursday. Anywhere from 1 to 4 inches fell across the area 
  covered by the flood warning Tuesday night. This brings the two 
  day rainfall total to anywhere from 6 to 15 inches of rain across 
  the area covered by the flood warning.
  
* Some locations that will experience flooding include...
  Burdette, Cottonwood Lake, Polo and Twin Lakes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4489 9855 4464 9854 4464 9915 4489 9915

$$

Dorn
407 
WGUS83 KABR 051617
FLSABR

Flood Statement
National Weather Service Aberdeen SD
1117 AM CDT THU JUL 5 2018

SDC059-115-051730-
/O.CON.KABR.FA.W.0021.000000T0000Z-180705T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hand SD-Spink SD-
1117 AM CDT THU JUL 5 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
NORTHEASTERN HAND AND SOUTHWESTERN SPINK COUNTIES...

At 1100 AM CDT, emergency management in Hand and Spink Counties 
reported flooding conditions across the warned area, especially 
along North Wolf Creek and portions of Wolf Creek in northeastern 
Hand County as well as along Wolf Creek and Turtle Creek in 
southwestern Spink County. Cottonwood Lake is also being watched 
closely right now. A number of county and secondary roads remain 
under water. As water continues to drain into Turtle Creek over the 
next day or two, a few additional areas across southwestern Spink 
County may begin to see some localized flooding. If you live within 
or near the warned area, remain alert for rising water levels as 
well as any local roads that are flood prone. Please continue to 
heed any road closures.

Some locations that will experience flooding include...
Burdette and Cottonwood Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from Monday night and Tuesday night's heavy 
rainfall will cause flooding of small creeks and streams, country 
roads, farmland, and other low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4489 9857 4464 9858 4464 9888 4488 9912

$$

Dorn
332 
WGUS43 KABR 051706
FLWABR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Aberdeen SD
1206 PM CDT THU JUL 5 2018

SDC059-115-061730-
/O.EXT.KABR.FA.W.0021.000000T0000Z-180706T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hand SD-Spink SD-
1206 PM CDT THU JUL 5 2018

The National Weather Service in Aberdeen has extended the

* Flood Warning for...
  Northeastern Hand County in central South Dakota...
  Southwestern Spink County in northeastern South Dakota...

* Until 1230 PM CDT Friday.

* At 1100 AM CDT, emergency management in Hand and Spink Counties 
  reported flooding conditions across the warned area, especially 
  along North Wolf Creek and portions of Wolf Creek in northeastern 
  Hand County as well as along Wolf Creek and Turtle Creek in 
  southwestern Spink County. Cottonwood Lake is also being watched 
  closely right now. A number of county and secondary roads remain 
  under water. As water continues to drain into Turtle Creek over 
  the next day or two, a few additional areas across southwestern 
  Spink County may begin to see some localized flooding. If you live 
  within or near the warned area, remain alert for rising water 
  levels as well as any local roads that are flood prone. Please 
  continue to heed any road closures..

* Some locations that will experience flooding include...
  Burdette and Cottonwood Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from Monday night and Tuesday night's heavy 
rainfall will cause flooding of small creeks and streams, country 
roads, farmland, and other low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4489 9857 4464 9858 4464 9888 4488 9912

$$

Dorn
673 
WGUS83 KABR 061533
FLSABR

Flood Statement
National Weather Service Aberdeen SD
1033 AM CDT FRI JUL 6 2018

SDC059-115-061730-
/O.CON.KABR.FA.W.0021.000000T0000Z-180706T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hand SD-Spink SD-
1033 AM CDT FRI JUL 6 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
NORTHEASTERN HAND AND SOUTHWESTERN SPINK COUNTIES...

At 1025 AM CDT, Hand County emergency management reported flooding 
continues across the warned area, especially across Burdette 
Township and along the Turtle Creek towards Redfield. As water 
continues to drain into Turtle Creek over the next day, flooding 
will likely continue along Turtle Creek in southwestern Spink 
County. 

Some locations that will experience flooding include...
Burdette and Cottonwood Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall this past Monday night and 
Tuesday night will cause flooding of small creeks and streams, 
country roads, farmland, and other low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4489 9857 4464 9858 4464 9882 4489 9882

$$

SRF

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this areal flood warning went out at Jul 3, 10:49 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 3, 10:49 AM CDT, 1 hour 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1049 AM CDT Tue Jul 3 2018

.UPDATE...
Issued at 1046 AM CDT Tue Jul 3 2018

Not planning many changes to the forecast. Morning convection is
either diminishing or moving out of the region, so clouds are
thinning/dissipating. Thus, will hold onto heat advisory and
current temp forecast. Rest of forecast fine for now.

&&

.SHORT TERM...(Today and Tonight)
Issued at 259 AM CDT Tue Jul 3 2018

Convection continues this morning within the watch box. We have
several elements to deal with in favor of severe convection. There
is a low level jet impinging on a weak frontal boundary/outflows,
with 3-4000j/kg MUCAPE and mid level warm advection, in addition to
around 30 to 40 kts of 0-6km shear. Storms have at least taken on
some motion in the last hour or two and the flood threat is somewhat
reduced. There is also a line of convection back to the west. CAMS
suggest this will all converge across the northern tier of the CWA
and take and east/southeast trajectory - with the expectation that
this convection will be more of a wind threat.

While there is another weak wave evident upstream in southwest flow
(Wyoming currently), warm advection will raise 700mb temperatures to
+13C, and with convective debris and outflows its a convoluted
convection/temperature forecast for today. Dewpoints will remain
high as the approaching front will stall near Mobridge. Cant rule
out convection, however CAMS are ubiquitously silent except for the
far northeast where our current shortwave is departing out of.

It will get a little more exciting overnight however as a 40kt low
level jet develops across the CWA with around 3000j/kg MUCAPE. CAMS
develop widespread convection by evening with an east/northeast
trajectory. 0-6kt shear ranges from around 50kts in the northeast to
only about 20kts across the southern tier counties, however mean
winds are about 30kts out of the southwest in the profile, so storms
will have some motion.

.LONG TERM...(Wednesday through Monday)
Issued at 259 AM CDT Tue Jul 3 2018

Convection wanes as we get into Wednesday and a surface front
crosses the CWA. It will take through much of the day to get the
humidity out, but temperatures will be a touch less extreme. That
cooler, less humid air will really dominate Wednesday night into
Friday morning before we get back into return flow. Flow aloft
becomes more zonal, then weakens as an upper high moves through
the central plains. This will keep us dry going through the
weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 628 AM CDT Tue Jul 3 2018

Prevailing VFR conditions are expected through most of the valid
TAF period. Showers and thunderstorms may impact a few terminals
this morning. Additional showers and thunderstorms are possible
later this evening, mainly after 1Z. These storms maybe produce
MVFR and IFR conditions.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Heat Advisory from 2 PM this afternoon to 8 PM CDT this evening
     for SDZ005-006-010-017-018-036-037-048-051.

MN...None.
&&

UPDATE...TDK
SHORT TERM...Connelly
LONG TERM...Connelly
AVIATION...SD
Hazardous weather outlook, Jul 3, 3:47 AM CDT, 8 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
347 AM CDT Tue Jul 3 2018

SDZ003-004-015-040900-
Corson-Campbell-Dewey-
347 AM CDT Tue Jul 3 2018 /247 AM MDT Tue Jul 3 2018/

This Hazardous Weather Outlook is for portions of north central
South Dakota.

.DAY ONE...Today and Tonight

Thunderstorms this morning will come with the risk for high winds
and hail. Additional thunderstorm activity is forecast late this
afternoon/evening and into the overnight hours, with the risk for
large hail and high winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested for this evening. Weather
spotters are encouraged to submit severe weather reports to the
National Weather Service in Aberdeen. The public can submit
reports on our web page, Facebook page, or our Twitter feed.

MNZ039-046-SDZ005>011-016>023-033>037-045-048-051-040900-
Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Walworth-
Edmunds-Day-Potter-Faulk-Spink-Clark-Codington-Grant-Hamlin-Deuel-
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
347 AM CDT Tue Jul 3 2018 /247 AM MDT Tue Jul 3 2018/

This Hazardous Weather Outlook is for portions of west central
Minnesota, central South Dakota, north central South Dakota, and
northeast South Dakota.

.DAY ONE...Today and Tonight

Thunderstorms this morning will come with the risk for high winds
and hail. Additional thunderstorm activity is forecast late this
afternoon/evening and into the overnight hours, with the risk for
large hail and high winds.

Additionally, the combination of heat and high humidity will
result in heat index values from mid 90s to 105. Hottest
conditions will be across the James valley.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Additional thunderstorm activity will linger into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested for this evening. Weather
spotters are encouraged to submit severe weather reports to the
National Weather Service in Aberdeen. The public can submit
reports on our web page, Facebook page, or our Twitter feed.

Connelly

In the hours before

Local storm report, Jul 3, 11:35 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1135 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HEAVY RAIN       4 W FAULKTON            45.03N 99.21W
07/03/2018  E1.80 INCH       FAULK              SD   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&

RL
Local storm report, Jul 3, 11:37 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1137 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     FLASH FLOOD      3 SSW POLO              44.74N 99.13W
07/03/2018                   HAND               SD   PUBLIC

            11 INCHES OF RAIN MEASURED FROM A KELO-LAND
            RAIN GAUGE, FROM ABOUT 930 PM CDT MONDAY
            NIGHT THROUGH ABOUT 230 AM CDT TUESDAY.
            ROADS ARE ALL UNDER WATER.

&&

NWS ABR
Local storm report, Jul 3, 11:57 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1157 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      POLO                    44.78N 99.11W
07/03/2018                   HAND               SD   EMERGENCY MNGR

            FLASH FLOODING WITH STORMS IN THE POLO AREA
            THROUGH THE NIGHT AND EARLY MORNING HOURS.
            POLO SUBSTATION EXPERIENCED FLOODING AND THE
            TOWN WAS OUT OF POWER. WATER WAS BEGINNING
            TO RECEDE EARLY TUESDAY MORNING.

&&

KS
Local storm report, Jul 3, 12:03 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1203 PM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HAIL             7 ENE POLO              44.80N 98.98W
07/03/2018  E1.50 INCH       HAND               SD   PUBLIC

            WIND GUSTS ESTIMATED AT 50 MPH.

&&

NWS ABR
Local storm report, Jul 3, 12:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1215 PM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 W TULARE              44.74N 98.55W
07/03/2018  E6.00 INCH       SPINK              SD   PUBLIC

&&

RL
Local storm report, Jul 3, 12:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1217 PM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 W TULARE              44.74N 98.55W
07/03/2018  E6.00 INCH       SPINK              SD   PUBLIC

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 2 W
            TULARE: GAUGE OVERFLOWED AFTER 6".

&&

RL

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:04 PM CDTSpecial Weather StatementABRHand41 min
Jul 2, 7:55 PM CDTSevere Thunderstorm WarningABRHand, Spink50 min
Jul 2, 8:06 PM CDTTornado WarningABRSpink24 min
Jul 2, 8:12 PM CDTSevere Thunderstorm WarningABRHand33 min
Jul 2, 8:42 PM CDTSevere Thunderstorm WarningABRBrown48 min
Jul 2, 8:48 PM CDTSevere Thunderstorm WarningABRSpink42 min
Jul 2, 9:00 PM CDTSevere Thunderstorm WarningABRHand, Hyde25 min
Jul 2, 9:06 PM CDTSevere Thunderstorm WarningABRSpink39 min
Jul 2, 9:18 PM CDTSevere Thunderstorm WarningABRHand, Spink42 min
Jul 2, 9:41 PM CDTSevere Thunderstorm WarningABRHand49 min
Jul 2, 10:02 PM CDTSpecial Weather StatementABRSpink43 min
Jul 2, 10:13 PM CDTSevere Thunderstorm WarningABRHand, Spink15 min
Jul 2, 10:18 PM CDTFlash Flood WarningABRHand, Spink8 hr
Jul 2, 10:33 PM CDTSpecial Weather StatementABRHand42 min
Jul 2, 10:43 PM CDTSevere Thunderstorm WarningABRClark, Hamlin33 min
Jul 2, 10:45 PM CDTSevere Thunderstorm WarningABRHand, Spink45 min
Jul 2, 11:30 PM CDTSevere Thunderstorm WarningABRHand45 min
Jul 2, 11:35 PM CDTFlash Flood WarningABRHand, Spink8 hr
Jul 3, 12:02 AM CDTSevere Thunderstorm WarningABRHand43 min
Jul 3, 12:33 AM CDTSevere Thunderstorm WarningABRFaulk, Hand18 min
Jul 3, 12:44 AM CDTSevere Thunderstorm WarningABRHand46 min
Jul 3, 1:51 AM CDTSevere Thunderstorm WarningABRHand26 min
Jul 3, 1:56 AM CDTFlash Flood WarningABRFaulk, Hand, Hyde6 hr
Jul 3, 2:43 AM CDTSevere Thunderstorm WarningABREdmunds, Faulk, Potter37 min
Jul 3, 3:31 AM CDTHeat AdvisoryABRBrown, Buffalo, Edmunds, Faulk, Hand, Hyde and 3 more16 hr
Jul 3, 6:26 AM CDTAreal Flood WarningABRHand, Spink6 hr
Jul 3, 10:00 AM CDTSpecial Weather StatementABRRoberts45 min
Jul 3, 10:03 AM CDTSevere Thunderstorm WarningABRRoberts30 min
Jul 3, 6:56 PM CDTSpecial Weather StatementABRFaulk49 min

Nearby

Areal Flood Warnings in South Dakota, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.